# SDR 2009FA0000365

- Difficulty date: April 27, 2009
- Submitted: May 5, 2009
- Operation: General aviation
- Aircraft: N14JD
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400340
- System (JASC): 2140 · Heating System
- Part: Heater Pump
- Part number: CD21586
- Part serial: 1199
- Condition: Failed
- Location: Cabin
- Part time: 98 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HEATER ASSY IS OF POOR QUALITY AND THE AIRWORTHINESS OF ITS DESIGN NEEDS TO BE RE-EVALUATED.  APRIL 16, 2009 HEATER PUMP FAILED.  THE HEATER PUMP WAS REPLACED WITH A NEW PUMP AND OPERATIONALLY CHECKED GOOD.  (K)
